Open Access
Translator Disclaimer
December, 1993 Consistency of the Generalized Bootstrap for Degenerate $U$-Statistics
Marie Huskova, Paul Janssen
Ann. Statist. 21(4): 1811-1823 (December, 1993). DOI: 10.1214/aos/1176349399

Abstract

A generalized bootstrap version is defined for degenerate $U$-statistics. Our main result shows that the (conditional) distribution function of the bootstrapped degenerate $U$-statistic provides a consistent estimator for the unknown distribution function of the degenerate $U$-statistic under consideration. For the proof we rely on a rank statistic approach.

Citation

Download Citation

Marie Huskova. Paul Janssen. "Consistency of the Generalized Bootstrap for Degenerate $U$-Statistics." Ann. Statist. 21 (4) 1811 - 1823, December, 1993. https://doi.org/10.1214/aos/1176349399

Information

Published: December, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0797.62036
MathSciNet: MR1245770
Digital Object Identifier: 10.1214/aos/1176349399

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 4 • December, 1993
Back to Top